Advertisement

Positivity

, Volume 16, Issue 1, pp 177–193 | Cite as

Positive solution of singular boundary value problem for nonlinear fractional differential equation with nonlinearity that changes sign

  • Shuqin Zhang
Article

Abstract

In this paper, we consider the existence of positive solution to some class of singular boundary value problem for fractional differential equation with nonlinearity that changes sign, our analysis rely on the fixed point index theory.

Keywords

Singular problem Fractional differential equation Positive solution Fixed point index 

Mathematics Subject Classification (2000)

34B15 26A33 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ouahab A.: Some results for fractional boundary value problem of differential inclusions. Nonlinear Anal. 69(11), 3877–3896 (2008)MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Ahmad B., Sivasundaram S.: Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations. Nonlinear Anal. Hybrid Syst. 3(3), 251–258 (2009)MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    Salem H.A.H.: On the fractional order m-point boundary value problem in reflexive Banach spaces and weak topologies. J. Comput. Appl. Math. 224(2), 565–572 (2009)MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Benchohra M., Hamania S., Ntouyas S.K.: Boundary value problems for differential equations with fractional order and nonlocal conditions. Nonlinear Anal. 71(7–8), 2564–2575 (2009)MathSciNetGoogle Scholar
  5. 5.
    Su X.: Boundary value problem for a coupled system of nonlinear fractional differential equations. Appl. Math. Lett. 22(1), 64–69 (2009)MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    Xu X., Jiang D., Yuan C.: Multiple positive solutions for boundary value problem of nonlinear fractional differential equation. Nonlinear Anal. 71, 4676–4688 (2009)MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Zhang S.: Existence results of positive solutions to boundary value problem for fractional differential equation. Positivity 13, 583–599 (2009)MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    Zhang S.: Existence of solution for a boundary value problem of fractional order. Acta Math. Sci. Ser. B 2, 220–228 (2006)Google Scholar
  9. 9.
    Zhang S.: Positive solutions to singular boundary value problem for nonlinear fractional differential equation. Comput. Math. Appl. 59, 1300–1309 (2010)MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Liang S., Zhang J.: Positive solutions for boundary value problems of nonlinear fractional differential equation. Nonlinear Anal. 71(11), 5545–5550 (2009)MathSciNetMATHCrossRefGoogle Scholar
  11. 11.
    Bai Z., Lu H.: Positive solutions for boundary value problem of nonlinear fractional differential equation. J. Math. Anal. Appl. 311, 495–505 (2005)MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    Li C.F., Luo X.N., Zhou Y.: Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations. Comput. Math. Appl. 59, 1363–1375 (2010)MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Kilbas A.A., Srivastava H.M., Trujillo J.J.: Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam (2006)MATHGoogle Scholar
  14. 14.
    Guo D., Lakskmikantham V.: Nonlinear Problems in Abstract Cones. Academic Press, New York (1988)MATHGoogle Scholar

Copyright information

© Springer Basel AG 2011

Authors and Affiliations

  1. 1.Department of MathematicsChina University of Mining and TechnologyBeijingChina

Personalised recommendations